Alert archive / Oklahoma / Flash Flood Warnings in 2010
Flash Flood Warning 56, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 16, 2010, 7:15 PM CDT for Ottawa County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2010, 7:15 PM CDT (00:15 UTC)
- Expired
- Jul 16, 2010, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 110 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 7:40 PM CDT | FLASH FLOOD | Commerce, OK | HIGH WATER IN MANY STREETS. SEVERAL STREETS IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 826 J/kg
- Mixed-layer CIN
- -241 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -5.3
The text
As transmitted, in the capitals the NWS used until 2016.
593
WGUS54 KTSA 170015
FFWTSA
OKC115-170315-
/O.NEW.KTSA.FF.W.0056.100717T0015Z-100717T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
715 PM CDT FRI JUL 16 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 PM CDT
* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ACROSS NORTHEAST OTTAWA COUNTY...
MOVING SOUTHEAST AT 10 MPH. RADAR INDICATES THAT 1 TO 3 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL BE POSSIBLE
THROUGH 1015 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...WYANDOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3699 9461 3669 9461 3667 9462 3668 9473
3700 9501 3700 9473 3700 9462
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:14 PM CDT, 1 minute earlier.
Area forecast discussion, Jul 16, 7:14 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT FRI JUL 16 2010
...UPDATE...
.DISCUSSION...
UPDATE TO FORECAST WILL CLEAN UP WORDING FROM PRE-FIRST PERIOD AND
TO ADJUST POPS UP ALONG AND NEAR THE KANSAS OKLAHOMA BORDER.
&&
.PREV DISCUSSION... /ISSUED 617 PM CDT FRI JUL 16 2010/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
MOSTLY VFR CONDITIONS ARE EXPECTED AT THE AREA
TAF SITES THROUGH THE VALID PERIOD. HOWEVER...
ISOLATED THUNDERSTORMS FOR THE NEXT SEVERAL
HOURS MAY AFFECT THE TAF SITES BRINGING BRIEF
PERIODS OF MVFR AND IFR CONDITIONS. FOG MAY
DEVELOP OVERNIGHT AT THE ARKANSAS TAF SITES
CREATING MVFR CONDITIONS.
PREV DISCUSSION... /ISSUED 558 PM CDT FRI JUL 16 2010/
.UPDATE...
DISCUSSION...
BASED ON CURRENT RADAR TRENDS...AND IF CURRENT CONVECTION
CONTINUES...LOOKING LIKE IT WILL ENTER INTO NORTHERN OSAGE AND
NORTHERN WASHINGTON COUNTIES FROM SOUTHEAST KANSAS...WILL RAISE
POPS ACROSS NORTHEAST AND FAR EASTERN OKLAHOMA AND ALSO WEST
CENTRAL ARKANSAS.
PREV DISCUSSION... /ISSUED 309 PM CDT FRI JUL 16 2010/
DISCUSSION...
SCATTERED SHOWERS/THUNDERSTORMS OVER FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS SHOULD BEGIN TO DISSIPATE WITH LOSS OF HEATING
THIS EVENING. HEAVY RAIN/GUSTY WINDS WILL BE LIKELY IN THE STRONGER
STORMS. MAIN CONCERN CONTINUES TO BE THE ONGOING HEAT THIS WEEKEND
INTO NEXT WEEK. EXTENDED THE EXCESSIVE HEAT WARNING FOR TULSA
COUNTY THROUGH SUNDAY GIVEN WARM OVERNIGHT LOW TEMPERATURES
EXPECTED IN THE METRO AREA. THE REMAINDER OF EASTERN OKLAHOMA AND
WEST CENTRAL ARKANSAS WILL ISSUE A HEAT ADVISORY. SLOW WARMING
TREND WILL CONTINUE FOR THE NEXT FEW DAYS AS HIGH TEMPS WARM A
DEGREE OR TWO EACH DAY. DEWPOINTS WILL ALSO SLOWLY DECREASE...BUT
SHOULD REMAIN HIGH ENOUGH TO CREATE DANGEROUS HEAT CONDITIONS
WITH HEAT INDICES AROUND 110 DEGREES EACH AFTERNOON. ADDITIONAL
AREAS MAY HAVE TO BE ADDED TO THE EXCESSIVE HEAT WARNING LATER AS
LOW TEMPERATURES BEGIN TO CREEP UP INTO THE MID TO UPPER 70S OVER
A LARGER AREA.
REMAINDER OF THE EXTENDED STAYED CLOSE TO THE GFS GUIDANCE AS UPPER
RIDGE SLOWLY MOVES EAST OVER REGION INTO THE SOUTHEAST BY MID TO
LATE WEEK. AGAIN LOWERED HIGH TEMPERATURES BY A DEGREE OR TWO
COMPARED TO THE MEX IN A FEW AREAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 97 77 98 / 30 0 10 10
FSM 74 97 76 98 / 30 10 10 10
MLC 74 96 75 97 / 10 10 10 10
BVO 73 96 74 97 / 60 0 10 10
FYV 70 92 71 93 / 40 10 10 10
BYV 72 92 73 93 / 40 10 10 10
MKO 73 95 74 96 / 20 0 10 10
MIO 73 93 74 93 / 60 0 10 10
F10 74 95 74 97 / 20 0 10 10
HHW 75 97 75 98 / 10 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ060.
HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...20
LONG TERM....99Hazardous weather outlook, Jul 16, 5:02 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT FRI JUL 16 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT FRI JUL 16 2010
...HOT AND HUMID CONDITIONS CONTINUE THROUGH WEEKEND...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO SLOWLY MOVE SOUTH
AND SOUTHEAST ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
THE SLOW MOVEMENT OF THIS ACTIVITY WILL ALLOW FOR PERIODS OF HEAVY
RAIN WHICH WILL CREATE THE POTENTIAL FOR A FLASH FLOOD THREAT.
STRONG WINDS WILL ALSO BE POSSIBLE AS THUNDERSTORMS COLLAPSE.
THESE SHOWERS AND STORMS SHOULD BEGIN TO DIMINISH WITH THE LOSS OF
DAY TIME HEATING THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH
HUMIDITY WILL CONTINUE DANGEROUS HEAT CONDITIONS THROUGH
THE WEEKEND AND UPCOMING WEEK FOR EASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS. SEE LATEST /OKCNWPTSA/ FOR CURRENT HEAT
ADVISORIES AND WARNING.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 16, 5:34 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT FRI JUL 16 2010
OKZ076-162300-
LE FLORE OK-
534 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF MUSE...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIG CEDAR AND MUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3453 9460 3472 9483 3490 9469 3476 9444
3471 9445
TIME...MOT...LOC 2235Z 304DEG 3KT 3474 9469Special weather statement, Jul 16, 5:37 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT FRI JUL 16 2010
OKZ076-162315-
LE FLORE OK-
537 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN LE FLORE
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
HEAVENER...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HEAVENER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3477 9448 3488 9462 3498 9454 3494 9444
3491 9444 3483 9444
TIME...MOT...LOC 2238Z 304DEG 3KT 3490 9454Special weather statement, Jul 16, 5:38 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT FRI JUL 16 2010
OKZ072-162315-
SEQUOYAH OK-
538 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
CENTRAL SEQUOYAH
AT 538 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
MARBLE CITY...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SALLISAW...VIAN...BRUSHY AND MARBLE
CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3550 9459 3538 9482 3550 9506 3565 9491
TIME...MOT...LOC 2238Z 304DEG 3KT 3556 9490Special weather statement, Jul 16, 6:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT FRI JUL 16 2010
OKZ054-170000-
OSAGE OK-
605 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 605 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 19 MILES NORTH OF
BIGHEART...MOVING SOUTH AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...OKESA...PEARSONIA...
BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9609 3699 9602 3666 9600 3664 9601
3662 9655 3700 9654
TIME...MOT...LOC 2305Z 358DEG 26KT 3710 9631Special weather statement, Jul 16, 6:14 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT FRI JUL 16 2010
OKZ058-170000-
OTTAWA OK-
614 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
OTTAWA
AT 614 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OTTAWA...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...WYANDOTTE...
QUAPAW AND PICHER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3668 9461 3667 9476 3700 9503
3700 9495 3700 9462
TIME...MOT...LOC 2314Z 325DEG 5KT 3690 9480Special weather statement, Jul 16, 6:41 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT FRI JUL 16 2010
OKZ049-076-170015-
LE FLORE OK-PUSHMATAHA OK-
641 PM CDT FRI JUL 16 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 641 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF HONOBIA...MOVING SOUTHEAST AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA AND MUSE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3460 9503 3479 9471 3452 9467 3450 9469
3451 9497
TIME...MOT...LOC 2341Z 320DEG 6KT 3457 9490The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Jul 16, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 43 min |
| Jul 16, 7:45 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| Jul 16, 8:05 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 55 min |
| Jul 16, 8:24 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 66 min |
| Jul 16, 8:25 PM CDT | Special Weather Statement | TSA | Mayes | 35 min |
| Jul 16, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 58 min |
| Jul 16, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Tulsa, Wagoner | 62 min |
| Jul 16, 9:13 PM CDT | Areal Flood Advisory | TSA | Mayes | 62 min |
| Jul 16, 9:32 PM CDT | Special Weather Statement | TSA | Muskogee | 58 min |
| Jul 16, 9:50 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Wagoner | 55 min |
| Jul 16, 9:58 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Jul 16, 10:03 PM CDT | Areal Flood Advisory | TSA | Tulsa | 57 min |
| Jul 16, 10:12 PM CDT | Special Weather Statement | TSA | Creek | 48 min |
| Jul 16, 10:18 PM CDT | Special Weather Statement | TSA | LeFlore | 27 min |
| Jul 16, 10:27 PM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jul 16, 10:46 PM CDT | Special Weather Statement | TSA | Muskogee | 59 min |
| Jul 16, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 51 min |
| Jul 17, 4:20 PM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Jul 17, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Latimer | 27 min |
| Jul 17, 4:36 PM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Jul 17, 6:14 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.